# SDR MASA200602135

- Difficulty date: August 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,698 hours, 10,000 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7315 JFK - SPOILERON FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
